Provides maximum strength relief of: bloating, water-weight gain, cramps, headaches and backaches.Provides maximum strength relief of the symptoms of Premenstrual Syndrome so you can feel like yourself again. Contains a combination of aspirin-free, caffeine-free ingredients which is not found in any ordinary pain reliever: a diuretic to alleviate water retention and an analgesic for pain. Try maximum strength Midol Menstrual for the symptoms during your period.
Adults and children 12 years and over: Take 2 gelcaps with water. Repeat every 4 hours, as needed up to a maximum of 8 gelcaps per day. Under age 12: Consult your doctor.
Active Ingredients (each Gelcap Contains): Acetaminophen (500 mg), Pamabrom (25 mg) and Pyrilamine Maleate (15 mg). Inactive: Croscarmellose Sodium, D&C Red No.27 Lake, EDTA Disodium, FD&C Blue 1, FD&C Red No.40 Lake, Gelatin, Glycerin, Hydroxypropyl, Methylcellulose, Iron Oxide, Magnesium Stearate, Microcystalline Cellulose, Starch, Stearic Acid, Titanium Dioxide, Triacetin
Start shopping by browsing our categories
Some of our most popular brands